Jump to content
Acne.org
  • entries
    14
  • comments
    10
  • views
    589

Day 12

back2me

101 views

My eyes are redder than Satan's bum right now, and there's little doubt in my mind that it's the Accutance causing it. Let's also add in the back pain, the headaches, the dry eyes, the chapped lips and bumpy-rash-thingy. Please let this be the end of such side effects.

Pimple check:

3 active pustules, 0 cysts & 0 nodules.



2 Comments


Recommended Comments

Hey, I had the exact side effects as you when i was at around 2 weeks of accutane aswell! my eyes were so red i was taken out of school for a few days! and i got a bumpy rash under my arms and on my back it looked horrid and i got a cream from my doctor (written in my blog) and cleared it up completely! no sign of it at all! trust me its just the starting effects of accutane, now me, 46 days along the only side effects i have are dry lips and a tiny bit of back pain.

Share this comment


Link to comment

Hey, I had the exact side effects as you when i was at around 2 weeks of accutane aswell! my eyes were so red i was taken out of school for a few days! and i got a bumpy rash under my arms and on my back it looked horrid and i got a cream from my doctor (written in my blog) and cleared it up completely! no sign of it at all! trust me its just the starting effects of accutane, now me, 46 days along the only side effects i have are dry lips and a tiny bit of back pain.

Thanks for the info, I was starting to think I was having an allergic reaction!

Share this comment


Link to comment
×